# SDR W8PA960033

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948WP
- Make and model: Boeing 737301
- Aircraft serial: 23259
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 794
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON BOTTOM SIDE OF FLOOR SUPPORT AROUND NUTPLATE AT BS 794, LBL 3, WL 158.  FLOOR SUPPORT EXFOLIATED BEYOND LIMITS.  CUT OUT DAMAGED AREA AND REPAIRED IAW SRM 53-00-53.  (X)
